I would like to know the answer too. Anyone here know what is the right answer. I'll do some investigation and get back to you if I bump into an decent answer. You should email the people at Medifast as they probably could answer your Medifast question..
I don't get the heavier part.i was extremly heavey before. guess I will just wait for it ...
Was Dec 22nd. I started my period on Dec 24th in the hospital. Then I have had my period every other week since I had.
Talk about moody. The stress of the.
Can your mensus to be "off". I'm hoping that I don't start this week and maybe I will be back to monthly...
"The stress of the.
Can cause your mensus to be off."..
I missed the first month after.
..........but then it came back and I agree with Karauto...........my cramps, hips and back hurt like hell.....I don't think I'm heavier though...
I was regular as a clock before my.
I knew something was gonna happen after.
B/c I am 47 and fat stores estrogen. Less than 2 months out I thought I would lose my mind with hormonally-charged emotional upset, and the heavy periods were killing me. I had to see a gynocologist to get some help. It turned out.
Launched me into perimenopause. A change of.
Solved the problem for me...
I was very confused when after being postmenopausal for over a year and then, in the hospital after my.
Having a period. I thought it was a fluke, but then I had another period the next month. I called my gyno and she said that because of my weight women's cycles after GBS are all messed up because of the drastic weight loss. She said that it could be up to six months for the hormones to level out..
I had been on the pill.
For about a year which you take for two weeks every month. Because my periods had gotten irregular, she started me on that pill. It made my period come on every month. I was on my period the day I had.
(10/29/09) and that was the last time I took the pills and have not had a period since. Last week I asked my Doctor about it and she wants me to take the pills for two months, then stopped and then we will see what happens!! I think my body is confused!!!!:) But I am happy, no hormone imbalance, no period!.
P.S. I am 54so we think it is perimenopause! Debbie..
Well... I woke up after.
And lucky me... I started! and it seems every other month I have two periods! :) I haven't gone to the doctor because I just figure it has to do with the.
And weight loss. I.
It straightens itself out soon though :). IT SUCKS!..
I'm not heavier, but the cramps sure do hurt worse. Perhaps this is because we can't take.
!!!!?? LOL! I have recently complained about this in another.
My first period after.
Was VERY late. Almost 2 weeks. Now I'm regular, it still only lasts 4 days, but the cramps and headaches are worse...